MathSciNet Relay Station
MathSciNet bibliographic data
MR1646320 20G10 (55S10)
Arlettaz, Dominique; Mimura, Mamoru; Nakahata, Koji; Yagita, Nobuaki The mod $2$ cohomology of the linear groups over the ring of integers. Proc. Amer. Math. Soc. 127 (1999), no. 8, 2199–2212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement